MathSciNet Relay Station
MathSciNet bibliographic data
MR2215781 46B04 (46C15)
Aizpuru, Antonio; García-Pacheco, Francisco Javier $L\sp 2$-summand vectors in Banach spaces. Proc. Amer. Math. Soc. 134 (2006), no. 7, 2109–2115 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement